# SDR CA990603026

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cap
- Condition: Loose
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOST C-HYDRAULIC SYSTEM IN CLIMB-OUT.  FOUND PLUG CAP LOOSE AT LEFT INBOARD AILERON INBOARD POWER CONTROL UNIT.  PLUG TIGHTENED, SYSTEM SERVICED, AND LEAK CHECK CARRIED OUT SERVICEABLE.
